# SDR DL73S030393

- Difficulty date: April 26, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 55,086 hours, 41,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 2 INCH CRACK AT THE BONDED SKIN DOUBLER LINE ALONG STRINGER 19R AT FS 767.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 384968-14.
